S. V. Ivanov

Search this author in Google Scholar

Articles: 1

On $*$-representations of algebras given by graphs

S. V. Ivanov

↓ Abstract   |   Article (.pdf)

MFAT 13 (2007), no. 1, 17-27


*-algebras given by trees generated by projections with Temperley-Lieb type relations are considered in this work. Formulas of representations are built by algorithms for *-algebras, associated with the Dynkin diagrams, and we get estimates for the parameters at which non-trivial *-representations of the *-algebras exist.

All Issues